# SDR 98ZZZX243

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5773X
- Make and model: Aerosp AS 355F
- Aircraft serial: 5004
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002006
- Condition: Cracked
- Location: M/R
- Part time: 2,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION, M/R BLADE LOWER SURFACE SKIN CRACKED AT STA 1000 MM LEADING EDGE EROSION STRIPS DEBONDED.  REPAIRED BY CTI, RETURNED TO SERVICE.
